# SDR ASAA2025051058404

- Difficulty date: May 10, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 71,769 hours, 37,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H FWD SHEILD HAS CORROSION. GROUNDED - YES. REMOVED CORROSION ON AFT CARGO R/H FWD SHIELD AND WAS FOUND OUT OF LIMITS IAW B737-700 SRM 53-60-15-1A-1, REMVOED AND REPLACED SHIELD IAW B737-700 SRM 51-40-02-0G-0W =1" O= .050 R= .043 L= 1" D= .007.
